# SDR UALA2012040902181

- Difficulty date: April 8, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 46,937 hours, 18,435 cycles
- Engine: Iae V2527A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 790425A6
- Part serial: 1263
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON NR 1 ENGINE START UP, GROUND CREW NOTICED SPARKS UNDER FAN COWL.  FLT CREW NOTICED NO INDICATIONS.  R & R NR 1 ENGINE STARTER PER MM, OPS CHECKED NORMAL WITH NORMAL ENGINE START AND RUN.
